I'm 21, Female, With No Sex Dive, and it is Ruining my Marriage
Sun, Oct 24th 2010
I am 21 years old and I married my husband 5 months ago. When we first started having sex, we would have sex daily, and it was great. The last few months leading up to the wedding, my sex drive started diminishing. Now it is nonexistant. My husband is wonderful. He cooks, cleans, listens, works hard, is romantic, affectionate, caring, smart, etc. However, this problem I'm having with my sex drive is making him suffer. He tries to do everything he can think of to get me in the mood, but I just can't. I just feel like sex is another chore on the list to do. He doesn't deserve this because he is so good to me, but I just don't know what to do. Even when I suck it up and have sex with him, I don't really enjoy it and I can\t wait until its over. Help?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.